# SDR IPXA1668318

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 6227999003
- Part serial: 4277
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATB NR 2 CAPT EADI AND EHSI WENT BLANK WITH FAINT SMELL OF SMOKE.  R & R CAPT EHSI CAPT EHSI, PN 622-7999-003, SN 4277.
